Stochastic area distributions: optimal trajectories, Maslov indices and asymptotic results

D.C. Khandekar, F.W. Wiegel

Research output: Contribution to journalArticleAcademicpeer-review

74 Downloads (Pure)

Abstract

In this paper we study the semi-classical approximation for the distribution of area associated with (i) planar polymer rings constrained to enclose a fixed algebraic area and (ii) planar rings subject to an external electric field and constrained to enclose a fixed algebraic area. We demonstrate that the results are accurate in the asymptotic regime. Moreover, we also show that in case (i) it is possible to reconstruct the exact expression for the distribution, provided the contributions from all optimal trajectories are taken into account, as well as the proper Maslov indices.
Original languageUndefined
Pages (from-to)300-304
Number of pages5
JournalPhysics letters A
VolumeA177
Issue number4-5
DOIs
Publication statusPublished - 1993

Keywords

  • METIS-129605
  • IR-24804

Cite this